Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Dynamics of an Electron Wave Packet in a Quantum Dot Subjected to Magnetic Fields
Author

Tsuyoshi Ueta
Organization: Chiba University
Department: Institute of Media and Information Technology
Journal / Anthology

Journal of the Physical Society of Japan
Year: 1995
Volume: 64
Issue: 3
Page range: 877-886
Description

The time evolution of a Guassian wave packet of an electron, which is confined in a quantum dot subjected to uniform magnetic fields, is analytically studied in terms of the exact Feynman kernel. The central position of the wave packet follows the classical trajectory. Although the motion of the central position is aperiodic due to its dual period, the variance of the probability density changes periodically. If the shape of the initial wave packet is the same as that of the wave function of the ground state, its shape never alters. For more general systems in which the periodic full revival of electron wave packets is realized, the characteristic of energy eigenvalues is discussed.
Subject

*Science > Physics > Quantum Physics